Qian-yan WEN


Linear Complexity of New Generalized Cyclotomic Sequences of Order Two with Odd Length
Yu-qian ZHOU Fei GAO Jie ZHANG Qian-yan WEN Zu-ling CHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/08/01
Vol. E99-A  No. 8  pp. 1639-1644
Type of Manuscript:  LETTER
Category: Spread Spectrum Technologies and Applications
Keyword: 
new generalized cyclotomic sequencesminimal polynomiallinear complexity
 Summary | Full Text:PDF